Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cramps in kneecaps in the middle of night. Cause and remedy?

I seem to wake up with cramps or spasmans in my Kneecaps or Knee in the middle of the night.I asked my Doctor about it and he says its because I trink not enough water.I do trink plenty of water but all it does is make me go to the Bathroom more often at night andI still grt sleep.What is it and what can I do about it????
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query.
Crams in the knee/knee caps may be due to dehydration as told by your doctor. It can be manifestation of decreased calcium level in the blood, decreased potassium level in the blood or due to spinal pathologies.
I think you must check your blood level of these and have a MRI of lumbosacral spine to have a proper diagnosis..

Do meet your doctor with these reports

Best wishes
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor